# SDR DALA2021051702745

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 75,218 hours, 9,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3301 EPSU 11WL FAILED DURING EMERGENCY LIGHT TEST. CORRECTIVE ACTION: REMOVED & REPLACED EPSU PER A330 AMM 33-51. (7346026)
